# SDR AALA202503064265

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,668 hours, 29,475 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1R DOOR SLIDE ARM RIGGING CHECK ARMING INTERMITTENT. MAINTENANCE ACCOMPLISHED PERFORMED RIGGING CHECK OF THE SLIDE ARMING PROXIMITY SWITCH 4WN2 PER AMM 52-70-00-040-007-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER OF THE EMERGENCY ESCAPE SLIDE RELEASE-SYSTEM OF THE PASSENGER CREW DOOR PER AMM 52-71-00-820-002-A01 WITH NO ISSUES NOTED.
